

## 2023 Fanatec GT World Challenge powered by AWS Round 8 // Sprint Cup

Valencia (Spain) - September 15th - 17th, 2023

Official detailed timetable V4 - 16/09/2023

## Saturday, September 16th

	Start	End	Duration	Category	Session	Int.
	11:05			Lamborghini Super Trofeo	Cars ready on pre-grid	00:15
	11:20	11:40	00:20	Lamborghini Super Trofeo	Qualifying 2	00:10
	11:35			Fanatec GT2 European Series	Cars ready on pre-grid	00:15
174	11:50	12:10	00:20	Fanatec GT2 European Series	Qualifying 1	00:10
Tinge	12:20	12:40	00:20	Fanatec GT2 European Series	Qualifying 2	00:05
	12:45	13:15	00:30	VIP Laps		00:10
	13:25			Fanatec GT World Challenge powered by AWS	VIP Grid Walk & Grid presentation on track	00:05
	13:30			Fanatec GT World Challenge powered by AWS	Pit Lane opens	00:08
	13:38			Fanatec GT World Challenge powered by AWS	Pit Lane closes in 2 minutes	00:02
	13:40			Fanatec GT World Challenge powered by AWS	Pit Lane closes	00:05
	13:45			Fanatec GT World Challenge powered by AWS	10 min. board - National anthem & Grid Walk ends	00:05
	13:50			Fanatec GT World Challenge powered by AWS	5 min. board - Grid presentation material removed	00:02
L	13:52			Fanatec GT World Challenge powered by AWS	3 min. board	00:02
I V E	13:54			Fanatec GT World Challenge powered by AWS	1 min. board	0:00:45
_	13:54:45			Fanatec GT World Challenge powered by AWS	15. sec board	0:00:15
V V	13:55			Fanatec GT World Challenge powered by AWS	Green flag / Formation Lap	00:05
	14:00	15:00	01:00	Fanatec GT World Challenge powered by AWS	Race 1 (rolling start, one hour)	00:35
	15:10		00:10	Fanatec GT World Challenge powered by AWS	Podium	
	15:00			Lamborghini Super Trofeo	Cars ready on pre-grid	00:10
	15:10			Lamborghini Super Trofeo	VIP Grid Walk	00:05
	15:15			Lamborghini Super Trofeo	Pre-Start open	00:05
	15:20			Lamborghini Super Trofeo	Pre-Start closed / 10 min. board	00:05
	15:25			Lamborghini Super Trofeo	5 min. board - VIP Grid Walk ends	00:02
i i	15:27			Lamborghini Super Trofeo	3 min. board	00:02
I V E	15:29:00			Lamborghini Super Trofeo	1 min. board	00:00:45
	15:29:45			Lamborghini Super Trofeo	15 sec. board	00:00:15
T V	15:30			Lamborghini Super Trofeo	Green Flag / Start of Formation Lap	00:05
	15:35	16:25	00:50	Lamborghini Super Trofeo	Race 1 (rolling start, 50 minutes)	00:35
	16:35		00:10	Lamborghini Super Trofeo	Podium	
	16:20			Fanatec GT2 European Series	Cars ready on pre grid	00:15
	16:35			Fanatec GT2 European Series	Pre-Start open	00:05
	16:40			Fanatec GT2 European Series	Pit lane open	00:05
L V E T V	16:45			Fanatec GT2 European Series	10 minute board	00:05
	16:50			Fanatec GT2 European Series	Pit lane closed - 5 minute board	00:02
	16:52			Fanatec GT2 European Series	3 min. board	00:02
	16:54:00			Fanatec GT2 European Series	1 min. board	00:00:45
	16:54:45			Fanatec GT2 European Series	15 sec. board	00:00:15
	16:55			Fanatec GT2 European Series	Green Flag / Formation lap	00:05
	17:00	17:50	00:50	Fanatec GT2 European Series	Race 1 (rolling start, 50 minutes)	00:10
	18:00		00:10	Fanatec GT2 European Series	Podium	
	18:00	20:00	02:00	VOLRACE	TRACK SHOW 1 & 2	























## Sunday, September 17th

	Start	End	Duration	Category	Session	Int.
	08:30			Track Inspection followed by SC & FCY exercise		
<i>N</i>	09:00	09:10	00:10	Fanatec GT World Challenge powered by AWS	Qualifying 2 Group B (Silver and Bronze Cups)	00:10
INE	09:20	09:30	00:10	Fanatec GT World Challenge powered by AWS	Qualifying 2 Group A (Pro and Gold Cups)	00:35
	09:25			Fanatec GT2 European Series	Cars ready on pre grid	00:15
	09:40			Fanatec GT2 European Series	Pre-Start open	00:05
	09:45			Fanatec GT2 European Series	Pit lane open	00:05
_	09:50			Fanatec GT2 European Series	10 minute board	00:05
	09:55			Fanatec GT2 European Series	Pit lane closed - 5 minute board	00:02
	09:57			Fanatec GT2 European Series	3 min. board	00:02
ī	09:59:00			Fanatec GT2 European Series	1 min. board	00:00:45
V E	09:59:45			Fanatec GT2 European Series	15 sec. board	00:00:15
т	10:00			Fanatec GT2 European Series	Green Flag / Formation lap	00:05
V	10:05	10:55	00:50	Fanatec GT2 European Series	Race 2 (rolling start, 50 minutes)	00:30
	11:05		00:10	Fanatec GT2 European Series	Podium	
	10:50			Lamborghini Super Trofeo	Cars ready on pre-grid	00:10
	11:00			Lamborghini Super Trofeo	VIP Grid Walk	00:05
	11:05			Lamborghini Super Trofeo	Pre-Start open	00:05
	11:10			Lamborghini Super Trofeo	Pre-Start closed / 10 min. board	00:05
	11:15			Lamborghini Super Trofeo	5 min. board - VIP Grid Walk ends	00:02
Ŀ	11:17			Lamborghini Super Trofeo	3 min. board	00:02
V	11:19:00			Lamborghini Super Trofeo	1 min. board	00:00:45
E	11:19:45			Lamborghini Super Trofeo	15 sec. board	00:00:15
T V	11:20			Lamborghini Super Trofeo	Green Flag / Start of Formation Lap	00:05
	11:25	12:15	00:50	Lamborghini Super Trofeo	Race 2 (rolling start, 50 minutes)	00:05
	12:25		00:10	Lamborghini Super Trofeo	Podium	
	12:20	13:15	00:55	VOLRACE	TRACK SHOW 3	00:45
L I V E T V	13:25			Fanatec GT World Challenge powered by AWS	VIP Grid Walk & Grid presentation on track	00:05
	13:30			Fanatec GT World Challenge powered by AWS	Pit Lane opens	00:08
	13:38			Fanatec GT World Challenge powered by AWS	Pit Lane closes in 2 minutes	00:02
	13:40			Fanatec GT World Challenge powered by AWS	Pit Lane closes	00:05
	13:45			Fanatec GT World Challenge powered by AWS	10 min. board - National anthem & Grid Walk ends	00:05
	13:50			Fanatec GT World Challenge powered by AWS	5 min. board - Grid presentation material removed	00:02
	13:52			Fanatec GT World Challenge powered by AWS	3 min. board	00:02
	13:54			Fanatec GT World Challenge powered by AWS	1 min. board	0:00:45
	13:54:45			Fanatec GT World Challenge powered by AWS	15. sec board	0:00:15
	13:55			Fanatec GT World Challenge powered by AWS	Green flag / Formation Lap	00:05
	14:00	15:00	01:00	Fanatec GT World Challenge powered by AWS	Race 2 (rolling start, one hour)	00:30
	15:10		00:10	Fanatec GT World Challenge powered by AWS	Podium	
	15:30	16:45	01:15	VOLRACE	TRACK SHOW 4	00:10
	16:55	17:25	00:30	VIP LAPS		00:10
	17:35			VOLRACE	PARADE	
	00:00			Fanatec GT World Challenge powered by AWS	All garages must be vacated	

## Monday, September 18th

Start	End	Duration	Category	Session	Int.
	12:00	All Series		All Paddock Areas must be vacated	



















